BibTeX record journals/jsc/ComonL89

download as .bib file

@article{DBLP:journals/jsc/ComonL89,
  author    = {Hubert Comon and
               Pierre Lescanne},
  title     = {Equational Problems and Disunification},
  journal   = {J. Symb. Comput.},
  volume    = {7},
  number    = {3/4},
  pages     = {371--425},
  year      = {1989},
  url       = {http://dx.doi.org/10.1016/S0747-7171(89)80017-3},
  doi       = {10.1016/S0747-7171(89)80017-3},
  timestamp = {Tue, 20 Sep 2011 11:17:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsc/ComonL89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}